MathSciNet Relay Station
MathSciNet bibliographic data
MR1154044 (93c:11058) 11K50 (28A78 46E99 47B38)
Hensley, Doug Continued fraction Cantor sets, Hausdorff dimension, and functional analysis. J. Number Theory 40 (1992), no. 3, 336–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement